# SDR CALA2025092409199

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 49,204 hours, 26,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMERGENCY LIGHT L AND R TEST FAILED. REMOVED AND REPLACED LEFT AND RIGHT EPSU BATTERY UNITS. REF AMM 33-51-38. EMERGENCY POWER SUPPLY UNIT BITE CHECK NORMAL. REF AMM 33-51-00-710-001-A; CIDS BITE TEST NORMAL. REF AMM 23-73-00-740-005-A.
